# SDR UALA2012053103026

- Difficulty date: May 29, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 64,824 hours, 11,473 cycles
- Engine: Pwa PW4077
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL REFUEL VALVES WILL NOT OPEN AUTOMATICALLY FROM REFUEL PANEL.  TRIED FUEL QTY PROCESSOR, NO HELP.
